# SDR SWAA2023030895855

- Difficulty date: January 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E LOWER PANEL 551GB I/B ATTACHED ANGLE FWD FASTENER HOLE ELONGATED AND BUSING ; BOLT ; NUT MISSING MKD DOT<[01] REMOVED DAMAGE ANGLE AT LT WING T/E LOWER PANEL 551GB I/B SIDE PER REF B737 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW ANGLE AT LT WING T/E LOWER PANEL 551GB I/B SIDE PER REF B737 SRM 51-40-05-0G-0;[03] VERIFIED STEPS #1 AND #2; LOCATED AND DRILLED NEW ANGLE.   OK TO INSTALL NEW ANGLE.;[04] INSTALLED NEW ANGLE AT LT WING T/E LOWER PANEL 551GB I/B SIDE PER REF B737 SRM-51-40-02-0G-0.;[05] VERIFIED STEP #4; NEW ANGLE INSTALLED.;[06] REMOVED PREVIOUSLY INSTALLED ANGLE PART3 115A2759-13 REF B737-700 SRM 51-40-02-0G-0.;[07] LOCATED AND DRILLED NEW ANGLE PART# 115A2759-5 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 115A2714.;[08] VERIFIED STEPS #6 AND #7; LOCATED AND DRILLED NEW ANGLE.   OK TO INSTALL NEW ANGLE.;[09] INSTALLED NEW ANGLE AT PANEL # 551GB REF B737-700 SRM 51-40-02-0G-0 AND DWG# 115A2714.;[10] VERIFIED STEP #9; INSTALLED NEW ANGLE P/N: 115A2759-5.;[11] INSTALLED NEW BOLT AND NUT MISSING AT I/B FWD ATTACHED ANGLE REF B737-700 SRM 1-40-02-0G-0 AND DWG# 115A2714.;[12] CORRECTING STEP 11: SRM REF 51-40-02-0G-0.;[13] VERIFIED STEPS #11 AND #12.;[14] REMOVED AND REPLACED FIXED T/E LOWER PANEL 551GB I/B ATTACHED ANGLE AND INSTALLED MISSING BOLT AND NUT REF B737-700 SRM 51-40-02-0G-0 AND DWG# 115A2714.;[15] FINAL 14.
